MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 4 8MM; KNEE TIBIAL INSERT
Model Number 1517-10-408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to treat infection and loosening of the femoral component at the cement to implant interface.Depuy cement was utilized.Patient received a temporary spacer.Doi: (b)(6) 2019 dor: (b)(6) 2021 unknown knee.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS RP INSRT SZ 4 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11838970
Report Number1818910-2021-10509
Device Sequence Number16878866
Product Code NJL
UDI-Device Identifier10603295055808
UDI-Public10603295055808
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-408
Device Catalogue Number151710408
Device Lot Number8927687
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 8MM; ATTUNE DIST FEM AUG SZ 4 4MM; ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE POS FEM AUG SZ 4 4MM; ATTUNE POS FEM AUG SZ 4 8MM; ATUNE REV RP TIB BASE SZ 5 CEM; SMARTSET GMV GENTAMICIN 40G; SMARTSET GMV GENTAMICIN 40G; ATTUNE CEMENTED STEM 14X30MM; ATTUNE CRS FEMORAL RT SZ 4 CEM; ATTUNE CRS RP INSRT SZ 4 8MM; ATTUNE DIST FEM AUG SZ 4 4MM; ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE POS FEM AUG SZ 4 4MM; ATTUNE POS FEM AUG SZ 4 8MM; ATUNE REV RP TIB BASE SZ 5 CEM; SMARTSET GMV GENTAMICIN 40G; SMARTSET GMV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;